# SDR DL764081444

- Difficulty date: October 26, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 29,426 hours, 8,659 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTB DUE TO T/E FLAP DISAGREE MSG ON TAXI.  FLAP SELECTED 15 W/ONLY SLAT MOVEMENT.  T/S PER FIM.  RAN FLAP/SLATS.  NO FAULTS.  OK FOR SERVICE.
